Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918644
On the local semicircular law for Wigner ensembles
Götze F, Naumov A, Tikhomirov A, Timushev D (2018)
BERNOULLI 24(3): 2358-2400.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1573-9759

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung